# SDR IXXA20170320183

- Difficulty date: February 3, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 3R,  BS 1678 BULKHEAD CRACKED. THE STRINGER CLIP WAS FABRICATED IAW DRAWING 148T2120, STRINGER CLIP AND HEAT TREATED IAW 5602 REVISION AF,  5946 REVISION AF.  THE STRINGER CLIP WAS INSTALLED IAW SRM 51-40-02.
